MAUDE Adverse Event Report: HEBEI HEALTHPLUS MEDICAL DEVICE CO LTD DRIVE; ROLLATOR

HEBEI HEALTHPLUS MEDICAL DEVICE CO LTD DRIVE; ROLLATOR
Model Number 146-R726SL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) healthcare was notified of an incident involving a rollator by a healthcare provider, who stated that "wheel and backrest broke, and the end user suffered an injury." drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
HEBEI HEALTHPLUS MEDICAL DEVICE CO LTD
no 1 chuangye st sw industrial
matou ecological industry park
handan city, hebei 05604 6
CH  056046
MDR Report Key16717961
Report Number2438477-2023-00025
Device Sequence Number1791824
Product Code ITJ
UDI-Device Identifier00612479223134
UDI-Public00612479223134
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/11/2023
Report Date (Section F) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number146-R726SL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/31/2023
Date Report to Manufacturer04/18/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/11/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/11/2023